# SDR AALA202407033674

- Difficulty date: April 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fr 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT GALLEY FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-42-11.
